Mathematical Research Letters

Volume 23 (2016)

Number 3

On cohomology rings of non-commutative Hilbert schemes and CoHa-modules

Pages: 805 – 840

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n3.a12

Author

H. Franzen (Mathematisches Institut, Universität Bonn, Germany)

Abstract

We prove that Chow groups of certain non-commutative Hilbert schemes have a basis consisting of monomials in Chern classes of the universal bundle. Furthermore, we realize the cohomology of non-commutative Hilbert schemes as a module over the Cohomological Hall algebra.

Full Text (PDF format)